OK, since I've been taking Prilosec I have worsening acid reflux, breathing problems, sore tight throat, with also lump, nausea, jaw pain, and other numerous weird symptoms
I never had all this, only nausea, before taking PPI's, yet I was diagnosed with Barretts, so I'm on a PPI because my GI doc says I must be on one for life.
Anyone else ?
Re: Can PPI's make acid reflux and symptoms worse ??
Ya know, it seems like my symptoms have gotten worse since being on the PPI than ever before.
Originally, my doctor (GI specialist) put me on the PPI because I complained that I was having to take Zantac 4x per day (the maximum amount)... she did the scope and said I would need the PPI, but she never mentioned long-term! And she confirmed no Barrett's or H. Pilori (sp?) so any healing should have happened by now (it's been 1 year)
But now, it seems there's no end in sight for the meds: Now I'm taking the PPI AND the Zantac.
The discomfort is so much that I saw an ENT specialist who said I have LPR, not GERD.
BTW, this all started for me with pregnancy indigestion and 1 Zantac would do the trick...then that stopped working and so on...I gradually added 1 Zantac every 4 hours until I reached the max dose for the day.